Fractional Sub-Equation Method for the Fractional Generalized Reaction Duffing Model and Nonlinear Fractional Sharma-Tasso Equation
No Thumbnail Available
Date
2013
Journal Title
Journal ISSN
Volume Title
Publisher
de Gruyter Poland Sp Z O O
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper the fractional sub-equation method is used to construct exact solutions of the fractional generalized reaction Duffing model and nonlinear fractional Sharma-Tasso-Olver equation.The fractional derivative is described in the Jumarie's modified Riemann-Liouville sense. Two illustrative examples are given, showing the accuracy and convenience of the method.
Description
Tajadodi, Haleh/0000-0001-8369-3698; Jafari, Hossein/0000-0001-6807-6675; Alhamed, Yahia/0000-0002-2190-3829
Keywords
Fractional Sub-Equation Method, Fractional Partial Differential Equation, Fractional Generalized Reaction Duffing Model, Nonlinear Fractional Sharma-Tasso-Olver Equation
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Scopus Q

OpenCitations Citation Count
20
Source
Volume
11
Issue
10
Start Page
1482
End Page
1486
PlumX Metrics
Citations
CrossRef : 20
Scopus : 50
Captures
Mendeley Readers : 13
SCOPUS™ Citations
50
checked on Nov 29, 2025
Web of Science™ Citations
44
checked on Nov 29, 2025
Page Views
1
checked on Nov 29, 2025
Google Scholar™

OpenAlex FWCI
2.68490638
Sustainable Development Goals
5
GENDER EQUALITY

7
AFFORDABLE AND CLEAN ENERGY

9
INDUSTRY, INNOVATION AND INFRASTRUCTURE

10
REDUCED INEQUALITIES

15
LIFE ON LAND

17
PARTNERSHIPS FOR THE GOALS
